# SDR AALA20170119010

- Difficulty date: January 16, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 17,097 hours, 6,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT ATTENDANT REPORTS L1 DOOR IS DIFFICULT TO CLOSE. ADJUSTED DOOR UPPER GUIDE ARM IAW AMM 52-11-00. OPERATIONAL CHECK GOOD.
